# SDR SWAA002668

- Difficulty date: December 16, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 60,097 hours, 65,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH REAR SLIDES GAUGES UNREADABLE. REPOSITIONED SLIDE ASSY'S PER MM.
